CureZone   Log On   Join
Re: Has anyone developed new symptoms months after removal?
 
All4MyGirls Views: 2,817
Published: 13 years ago
 
This is a reply to # 1,494,652

Re: Has anyone developed new symptoms months after removal?


I have developed a few new symptoms too since mine was removed. Most recently I've started getting joint stiffness in my ankles, knees and hips if I have been sitting for more then 5 minutes. It hurts to walk for the first few steps and then it gets better. It is very strange. I am assuming it is from Mirena, but who knows...
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.844 sec, (1)